# SDR AALA201811199009

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 13,585 hours, 5,241 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905506
- Condition: Faulty
- Location: Extract
- Part time: 13,581 hours, 5,238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE ACFT HAD A LOUD AIR NOISE IN THE COCKPIT AND STRONG ELECTRICAL ODOR,  VENT EXTRACT FAN FAULTED.  FLIGHT RETURNED TO GATE.  THE AIRCRAFT WAS GROUNDED.    FOUND EXTRACT FAN TO BE FAULTY.  REPLACED EXTRACT FAN IAW MM 21-26-51-400.  SYSTEM OPS CHECKED GOOD.
